# SDR DL72S953800

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N538DA
- Make and model: Boeing 727232
- Aircraft serial: 22076
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 7 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON A2 LETTER CHECK, NUMBER 7 SLAT COVE SKIN ANGLE CRACKED .25 INCH IN UNDER ANTI-ICE DUCT.  REPAIRED PER MM 57-54-0.
